# SDR AALA2018071109033

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 44,675 hours, 20,290 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PASSENGER WAS SMOKING IN AFT LEFT LAVATORY AND SMOKE DETECTOR DID NOT WORK. FOUND SMOKE DETECTOR FILTER VERY DIRTY, CLEANED AS REQUIRED. TESTED SMOKE DETECTOR SYSTEM IAW AMM 26-17-00-710-001A. ALL LAVATORIES TESTED OK.  AIRCRAFT OK FOR SERVICE.
